REAL

On the Circuits of Finite Graphs

Pósa, Lajos (1963) On the Circuits of Finite Graphs. A MAGYAR TUDOMÁNYOS AKADÉMIA MATEMATIKAI KUTATÓ INTÉZETÉNEK KÖZLEMÉNYEI, 8 (3). pp. 355-361.

[img]
Preview
Text
cut_MATKUTINT_8_3_1963_pp355_-_361.pdf

Download (4MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: János Boromisza
Date Deposited: 31 Jul 2024 13:11
Last Modified: 31 Jul 2024 13:11
URI: https://real.mtak.hu/id/eprint/201453

Actions (login required)

Edit Item Edit Item